# SDR FDEA201112205380

- Difficulty date: December 20, 2011
- Submitted: December 20, 2011
- Operation: Air carrier
- Aircraft: N652FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 735
- Aircraft time: 25,843 hours, 13,592 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Adapter
- Part number: A53812933200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC CLEVIS ADAPTER BETWEEN SEAT TRACKS 2R AND 3R AT FR 47 HAS A GOUGED SCALLOP AND 2EA AREAS OF CORROSION.  R & R CLEVIS ADAPTER AT FR 47 IAW SRM 51-72-10, PARA 6, PAGES 1-3.
